# SDR 98ZZZX2034

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cylinder
- Part number: SL0231202
- Condition: Cracked
- Location: Seat Recline
- Component: Porter, SL43008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK EXTENDS FROM EDGE OF HOLE FOR SPLINED FIBERNUT TO THE END OF THE HYDROLOK, APPROXIMATELY .25 INCH.  THE CIRCUMSTANCES UNDER WHICH THE CRACK OCCURRED SEEM TO BE NORMAL OPERATION  POSSIBLY CAUSED BY FATIGUE.
